# SDR UIEA2018020800195

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,892 hours, 17,740 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 10.000  FT MSL, AN INTERMITTENT LEFT WING ANTI-ICE MESSAGE.  PERFORMED A GROUND TEST IAW AMM 30-11-02. OPS CHECKED GOOD.
